# SDR UPS09554575

- Difficulty date: January 22, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE PERFORMING EO B757-5100-30760 FOUND REPAIR ON UPPER SURFACE AT STAB STA 107-109, DOES NOT CONFORM TO 51-70-10.  PROPERLY REPAIRED UPPER SURFACE OF STAB STA 107-109 SRM 51-70-10-22.
